On uniformly rational varieties

Fedor Bogomolov, Christian Böhning

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationTopology, geometry, integrable systems, and mathematical physics
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages33-48
StatePublished - 2014

Publication series

NameAmerican Mathematical Society Translations: Series 2
Volume234

Cite this

Bogomolov, F., & Böhning, C. (2014). On uniformly rational varieties. In Topology, geometry, integrable systems, and mathematical physics (pp. 33-48). (American Mathematical Society Translations: Series 2; Vol. 234). American Mathematical Society.